# SDR A6WA200640370

- Difficulty date: October 26, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1345
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT, UNCOMMANDED ELEVATOR TRIM ACTUATION TO 9.8 UNITS NOSE UP.  INTERROGATED MDC NO FAULTS FOUND.  FUNCTION TEST OF HSTCU GOOD, NO EVIDENCE OF MOISTURE INGRESS.  REMOVED AND REPLACED HSTCU, FUNCTION CHECK GOOD.  FDR TO BE DOWNLOADED IN ORF.  CAPTAINS AND F/O`S TRIM SWITCHED GOOD, NO DEFECTS.  (M)
